MathSciNet Relay Station
MathSciNet bibliographic data
MR2733199 53C44
Pan, Shengliang; Zhang, Hong On a curve expanding flow with a non-local term. Commun. Contemp. Math. 12 (2010), no. 5, 815–829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement